Abstract and Applied Analysis

On the extremal solutions of semilinear elliptic problems

Lamia Ben Chaabane

Full-text: Open access

Abstract

We investigate here the properties of extremal solutions for semilinear elliptic equation Δu=λf(u) posed on a bounded smooth domain of n with Dirichlet boundary condition and with f exploding at a finite positive value a.

Article information

Source
Abstr. Appl. Anal., Volume 2005, Number 1 (2005), 1-9.

Dates
First available in Project Euclid: 19 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1113922219

Digital Object Identifier
doi:10.1155/AAA.2005.1

Mathematical Reviews number (MathSciNet)
MR2142152

Zentralblatt MATH identifier
1236.35054

Citation

Ben Chaabane, Lamia. On the extremal solutions of semilinear elliptic problems. Abstr. Appl. Anal. 2005 (2005), no. 1, 1--9. doi:10.1155/AAA.2005.1. https://projecteuclid.org/euclid.aaa/1113922219


Export citation

References

  • C.-M. Brauner and B. Nicolaenko, Sur une classe de problèmes čommentWe changed the format of the first author's initials in [1,2 according to the MathSciNet database. Please check.?] elliptiques čommentWe changed the volume number from “t.286” to “286” in [1?] according to the MathSciNet database. Please check. non linéaires, C. R. Acad. Sci. Paris Sér. A-B \hmcheck286 (1978), no. 21, A1007–A1010 (French).
  • ––––, Sur des problèmes aux čommentWe added “à frontière” and changed “libres” to “libre” in the title and changed the volume number from “t.288” to “288” in [2 according to the MathSciNet database. Please check. ?] valeurs propres non linéaires qui se prolongent en problèmes \hmcheckà frontière \hmchecklibre, C. R. Acad. Sci. Paris Sér. A-B \hmcheck288 (1979), no. 2, A125–A127 (French).
  • H. Brezis, T. Cazenave, Y. Martel, and A. Ramiandrisoa, Blow up for $u\sb t-\Delta u=g(u)$ revisited, Adv. Differential Equations 1 (1996), no. 1, 73–90.
  • H. Brezis and J. L. Vázquez, Blow-up solutions of some nonlinear elliptic problems, Rev. Mat. Univ. Complut. Madrid 10 (1997), no. 2, 443–469.
  • M. G. Crandall and P. \hmcheckH. Rabinowitz, Some continuation and čommentWe added the second initial of the second author's name in [5 according to the MathSciNet database. Please check.?] variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. Ration. Mech. Anal. 58 (1975), no. 3, 207–218.
  • Y. Martel, Uniqueness of weak extremal solutions \hmcheckof nonlinear elliptic problems, Houston J. Math. 23 (1997), no. 1, 161–168.
  • F. Mignot and \hmcheckJ.-P. Puel, Sur une classe čommentWe changed the format of the second author's initials in [7 according to the MathSciNet database. Please check.?] de problèmes non linéaires avec non linéairité positive, croissante, convexe, Comm. Partial Differential Equations 5 (1980), no. 8, 791–836 (French).
  • P. Mironescu and V. \hmcheckD. \hmcheckRădulescu, The study of a bifurcation čommentWe added the second initial and changed the format of the second author's name in [8 according to the MathSciNet database. Please check.?] problem associated to an asymptotically linear function, Nonlinear Anal. 26 (1996), no. 4, 857–875.
  • G. Nedev, Regularity of the extremal solution of semilinear elliptic equations, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 11, 997–1002.
  • D. Ye and F. Zhou, Boundedness of the extremal solution for semilinear elliptic problems, Commun. Contemp. Math. 4 (2002), no. 3, 547–558.